In this paper we propose the generalization of the Grunwald–Letnikov scheme to fractional differential operators of Havriliak–Negami type; these operators have important applications in the description and simulation of polarization processes in anomalous dielectrics with hereditary properties. We discuss in details the technique used for generalizing the proposed scheme, we provide a recursive relationship for the evaluation of the corresponding weights and we study some of their main properties.

A Grunwald–Letnikov scheme for fractional operators of Havriliak–Negami type / Garrappa R. - 34(2014), pp. 70-76. ((Intervento presentato al convegno 8th International Conference on Applied Mathematics, Simulation, Modelling (ASM '14).

A Grunwald–Letnikov scheme for fractional operators of Havriliak–Negami type

GARRAPPA, Roberto
2014

Abstract

In this paper we propose the generalization of the Grunwald–Letnikov scheme to fractional differential operators of Havriliak–Negami type; these operators have important applications in the description and simulation of polarization processes in anomalous dielectrics with hereditary properties. We discuss in details the technique used for generalizing the proposed scheme, we provide a recursive relationship for the evaluation of the corresponding weights and we study some of their main properties.
978-960-474-398-8
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11586/8033
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact